# SDR IPXA10560070

- Difficulty date: May 21, 2010
- Submitted: May 26, 2010
- Operation: General aviation
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Bs 720-820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB FLOOR PANEL BROKEN AT 2 EA INSERT LOCATIONS, BS 720-820 LBL 45-60 WL 208.  DAMAGE BEYOND REPAIRABLE LIMITS.  FABRICATED REPLACEMENT PANEL.
